A 24-year-old female asked:
Disclaimer

i had a 1 heavy day period &3 days of spotting. i took plan b an hour after unprotected sex. should i be worried or is this normal ?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
PlanB: Your bleeding and spotting can be normal with plan B. Not to worry
Answered on Nov 7, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Lori Semel
34 years experience Pediatrics
No Worries: Most likely the bleeding irregularity is from the hormones in the emergency contraception.
1
1 thank
A 28-year-old female asked:
Dr. Jumnah Thanapathy
45 years experience Obstetrics and Gynecology
Wait another week: Plan b can offset your period. Wait a week and repeat the test.
A 25-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Maybe: Rule out pregnancy with a test and the result will clarify your question.
1
1 thank
A 23-year-old female asked:
Dr. Daniel Bates
7 years experience Family Medicine
Pregnant?: I assume you are worried about being pregnant, if that is the case, pick up a home urine pregnancy test at your local pharmacy or supermarket. They ar ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month